# SDR MALA020623

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pressure Switch
- Part number: HTE690041
- Part serial: 20355
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3460, NR 1 AND NR 4 INTAKE LOW PRESS LIGHT ON.  AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE LOW PRESSURE SWITCH IAW ARJ AMM 30-21-14.  OPS CHECK GOOD.
